# SDR 29GA35329040113

- Difficulty date: April 1, 2013
- Submitted: April 4, 2013
- Operation: Air carrier
- Aircraft: N433XJ
- Make and model: Saab 340B
- Aircraft serial: 340B433
- Aircraft time: 30,044 hours, 33,573 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 4018502
- Part serial: AH93358
- Condition: Failed
- Location: Hydraulic Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

FLIGHT:4064 IAD/IAD DURING GEAR RETRACTION HYDRAULIC CAUTION ILLUMINATED PERFORMED QRH AND RETURNED TO IAD.  DURING ORH PUMP WOULD NOT OPERATE IN OVER RIDE.  REPLACED HYDRAULIC PUMP, OPERATIONAL AND LEAK CHECK GOOD.
